Opioids have a serious risk of addiction, especially with long-term use. For more information Solpadeine Plus Soluble Tablets provide effective pain relief with a combination of paracetamol, caffeine and codeine. They provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu. Solpadeine Plus Soluble Tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever).
Direction
Solpadeine Plus Soluble Tablets must be dissolved in water before taking.
Adults, including the elderly and children 12 years and over:
Take 2 tablets dissolved in half a tumbler of water every 4 hours as required.
- Do not take more frequently than every 4 hours.
- Do not take more than 8 tablets in 24 hours.
- Do not give to children under 12 years of age.
Ingredients
Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg, Sodium bicarbonate, sorbitol powder, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvinylpyrrolidone, purified water, silicone fluid 200/350.
Fast, efficient service. Well impressed 👍
Amazing service. Very quick and great for the infirm that can’t always get out to the pharmacy.
All good
Excellent
Straight forward easy to order and delivered on time
Fast delivery easy to place order
Excellent first rate service
This just helps me immensely